# SDR MASA200400444

- Difficulty date: August 10, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 8,290 hours, 7,676 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Seal
- Part number: 4501968D
- Part serial: SPE994256
- Condition: Blown
- Location: Apu
- Part time: 12,971 hours, 9,686 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RECEIVED A LAV SMOKE WARNING DURING TAXI.  ON CALL MX INSPECTED AND FOUND NO EVIDENCE OF SMOKE OR FIRE AND COMPLIED WITH MEL PROCEDURES.  MAINTENANCE FOUND APU COMBUSTION SEAL BLOWN AND PLACED THE APU ON MEL 10/17/04.  MAINTENANCE REMOVED AND REPLACED THE APU.
